Table of Contents
Chinese Journal of Engineering
Volume 2014, Article ID 487314, 28 pages
http://dx.doi.org/10.1155/2014/487314
Research Article

A CAS Approach to Handle the Anisotropic Hooke’s Law for Cancellous Bone and Wood

Department of Mathematics, Government P.G. Degree College, New Tehri, Tehri Garhwal, Uttarakhand 249 001, India

Received 29 August 2013; Accepted 1 October 2013; Published 23 March 2014

Academic Editors: J. Deng and D. Sun

Copyright © 2014 Sandeep Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sandeep Kumar, “A CAS Approach to Handle the Anisotropic Hooke’s Law for Cancellous Bone and Wood,” Chinese Journal of Engineering, vol. 2014, Article ID 487314, 28 pages, 2014. https://doi.org/10.1155/2014/487314.